# SDR JR2R20231230969

- Difficulty date: December 30, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 17,612 hours, 10,454 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038002
- Condition: Chafed
- Location: Lt Wing
- Part time: 17,612 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING LEADING EDGE PANEL CHAFED AT #2 PYLON
